The Annals of Probability

Some Limit Theorems on a Supercritical Simple Galton-Watson Process

K. N. Venkataraman and K. Nanthi

Full-text: Open access

Abstract

Let $X = (X_n; n \geq 0; X_0 = 1)$ be a supercritical Galton-Watson process possessing an offspring mean $1 < m < \infty$, and variance $0 < \sigma^2 < \infty$. The limiting distribution of $\{X^{-1/2}_n(X_{n+r} - \hat{m}^rX_n); r = 2, \cdots, T\}$ where $\hat{m} = X_{n+1}/X_n$, is obtained. As a consequence of this result a Quenouille-Bartlett type of asymptotic goodness of fit test is also proposed for the process $X$.

Article information

Source
Ann. Probab., Volume 10, Number 4 (1982), 1075-1078.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993731

Digital Object Identifier
doi:10.1214/aop/1176993731

Mathematical Reviews number (MathSciNet)
MR672310

Zentralblatt MATH identifier
0498.62072

JSTOR
links.jstor.org

Subjects
Primary: 62M99: None of the above, but in this section
Secondary: 60F99: None of the above, but in this section

Keywords
Supercritical Galton-Watson process asymptotic goodness of fit test

Citation

Venkataraman, K. N.; Nanthi, K. Some Limit Theorems on a Supercritical Simple Galton-Watson Process. Ann. Probab. 10 (1982), no. 4, 1075--1078. doi:10.1214/aop/1176993731. https://projecteuclid.org/euclid.aop/1176993731


Export citation